Journal of Modern Physics

Vol.3 No.9(2012), Paper ID 22608, 5 pages

DOI:10.4236/jmp.2012.39128

 

Telegraph Equations and Complementary Dirac Equation from Brownian Movement

 

Balwant Singh Rajput

 

Physics Department, Kumaon University, Nainital, India

 

Copyright © 2012 Balwant Singh Rajput et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


B. Rajput, "Telegraph Equations and Complementary Dirac Equation from Brownian Movement," Journal of Modern Physics, Vol. 3 No. 9, 2012, pp. 989-993. doi: 10.4236/jmp.2012.39128.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.